MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT400
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If explanted, give date: not applicable as the lens remains implanted and therefore not explanted.It was indicated that the device is not returning for evaluation as to date it remains implanted; therefore a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the toric intraocular lens (model zct400 +8.5 diopter) was implanted in the patient's left eye on (b)(6) 2018.There were no patient complications and/or related injury.The intraocular lens (iol) originally placed at 55 degrees, was measured at 76 degrees at the 6-month post-op visit on (b)(6) 2018.Reportedly, there are no plans for iol repositioning as the patient did not experience any visual issues.The lens remains implanted.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7932473
Report Number9614546-2018-00935
Device Sequence Number2064171
Product Code HQL
UDI-Device Identifier05050474553682
UDI-Public(01)05050474553682(17)200605
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2020
Device Model NumberZCT400
Device Catalogue NumberZCT400U085
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Date Report Sent to FDA01/01/2005